Differential and Integral Equations

The relaxation limit for systems of Broadwell type

Christian Klingenberg and Yun-guang Lu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 14, Number 1 (2001), 117-127.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123378

Mathematical Reviews number (MathSciNet)
MR1797935

Zentralblatt MATH identifier
1028.35107

Subjects
Primary: 35L65: Conservation laws
Secondary: 35B40: Asymptotic behavior of solutions 82C40: Kinetic theory of gases

Citation

Lu, Yun-guang; Klingenberg, Christian. The relaxation limit for systems of Broadwell type. Differential Integral Equations 14 (2001), no. 1, 117--127. https://projecteuclid.org/euclid.die/1356123378


Export citation